# SDR AALA20111018TUL13

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 35,313 hours, 17,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD ENTRY DOOR SKIN BENT SEVERAL PLACES ALONG LOWER EDGE.  STRAIGHTENED LOWER SKIN, DYE CHECKED OK AND INSTALLED DOUBLER PER AARD 52-10-00-2 FIGURE 1.
